# SDR SWIA202266514

- Difficulty date: September 26, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N829SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15452
- Aircraft time: 7,425 hours, 6,068 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: Odor
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOT/BURNING ELECTRIC SMELL IN FRONT CABIN.   (FLIGHT #4014 FILED CLOSED)   TROUBLESHOT HOT/BURNING SMELL IN FRONT CABIN PER FIM 21-22-00. NO ABNORMAL SMELLS OR DEFECTS NOTED. ALL CABIN LIGHTS AND ELECTRICAL SYSTEMS SHOW NO SIGNS OF FAULTS. ALL AIR CONDITIONING SYSTEM SHOWS NO SIGNS OF ABNORMAL SMELLS. A/C OK FOR SERVICE.
